Alert archive / Oklahoma / Heat Advisories in 2012
Heat Advisory 1, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Jun 25, 2012, 3:32 AM CDT for 22 counties in Oklahoma. It took effect at Jun 25, 2012, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2012, 3:32 AM CDT (08:32 UTC)
- In effect from
- Jun 25, 2012, 1:00 PM CDT
- Expired
- Jun 25, 2012, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 22 counties
Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -302 J/kg
- Mixed-layer LCL
- 2328 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
217 WWUS74 KTSA 250832 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 332 AM CDT MON JUN 25 2012 ARZ019-020-029-OKZ049-053>076-251645- /O.NEW.KTSA.HT.Y.0001.120625T1800Z-120626T0200Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK- NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- 332 AM CDT MON JUN 25 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... PUSHMATAHA...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG... OTTAWA...WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG... NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE... LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL BE COMMON THIS AFTERNOON AND EARLY EVENING ACROSS THE ADVISORY AREA. A STRONG RIDGE OF HIGH PRESSURE WILL HELP CREATE THIS UNSEASONABLY HOT AND HUMID WEATHER. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SINCE THIS IS THE HOTTEST WEATHER THE AREA HAS EXPERIENCED THUS FAR IN 2012...HEAT STRESS MAY QUICKLY BECOME AN ISSUE IF PRECAUTIONS ARE NOT TAKEN. IF WORKING OR PLAYING OUTDOORS... TAKE FREQUENT BREAKS FROM THE HEAT IN AIR CONDITIONED FACILITIES. DRINK LOTS OF WATER EVEN IF YOU DO NOT FEEL THIRSTY. RECOGNIZE AND REACT QUICKLY TO THE DANGER SIGNALS THAT LEAD TO HEAT EXHAUSTION...WHICH INCLUDE DIZZINESS...NAUSEA... HEAVY SWEATING...PALE SKIN AND HEADACHE. * ADDITIONAL INFORMATION ABOUT HEAT SAFETY AS WELL AS THE MOST UP TO DATE FORECAST INFORMATION CAN BE FOUND AT WEATHER.GOV/TULSA. && $$ 69
3 follow-up statements
557 WWUS74 KTSA 251522 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1022 AM CDT MON JUN 25 2012 ARZ019-020-029-OKZ049-053>076-260200- /O.CON.KTSA.HT.Y.0001.120625T1800Z-120626T0200Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK- NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- 1022 AM CDT MON JUN 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... PUSHMATAHA...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG... OTTAWA...WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG... NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE... LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL BE COMMON THIS AFTERNOON AND EARLY EVENING ACROSS THE ADVISORY AREA. A STRONG RIDGE OF HIGH PRESSURE WILL HELP CREATE THIS UNSEASONABLY HOT AND HUMID WEATHER. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SINCE THIS IS THE HOTTEST WEATHER THE AREA HAS EXPERIENCED THUS FAR IN 2012...HEAT STRESS MAY QUICKLY BECOME AN ISSUE IF PRECAUTIONS ARE NOT TAKEN. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
417 WWUS74 KTSA 252040 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 340 PM CDT MON JUN 25 2012 ARZ019-020-029-OKZ049-053>076-260200- /O.CON.KTSA.HT.Y.0001.000000T0000Z-120626T0200Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK- NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- 340 PM CDT MON JUN 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... PUSHMATAHA...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG... OTTAWA...WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG... NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE... LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * MANY LOCATIONS ACROSS EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS CONTINUE TO SEE AFTERNOON HEAT INDEX VALUES FROM 105 TO 110. THESE VALUES WILL CONTINUE THROUGH THE REST OF THE AFTERNOON AND INTO THE EARLY EVENING. SIMILAR HEAT INDEX VALUES ARE EXPECTED TOMORROW...AND IT IS LIKELY THAT ANOTHER HEAT ADVISORY WILL BECOME NECESSARY FOR PORTIONS OF THIS AREA. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
958 WWUS74 KTSA 260212 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 912 PM CDT MON JUN 25 2012 ARZ019-020-029-OKZ049-053>076-261000- /O.EXP.KTSA.HT.Y.0001.000000T0000Z-120626T0200Z/ /O.NEW.KTSA.HT.Y.0002.120626T1800Z-120627T0200Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK- NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- 912 PM CDT MON JUN 25 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY... ...HEAT ADVISORY HAS EXPIRED FOR THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... PUSHMATAHA...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG... OTTAWA...WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG... NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE... LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL BE COMMON TUESDAY AFTERNOON AND EARLY EVENING ACROSS THE ADVISORY AREA. A STRONG RIDGE OF HIGH PRESSURE WILL CONTINUE TO CREATE UNSEASONABLY HOT AND HUMID WEATHER. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jun 25, 3:08 AM CDT, 24 minutes earlier.
Area forecast discussion, Jun 25, 3:08 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
308 AM CDT MON JUN 25 2012
.DISCUSSION...
WILL BE HOISTING A HEAT ADVISORY FOR ALL OF ERN OK AND WCNTRL AR
WITH THIS PACKAGE AS HIGH TEMPS TODAY ARE EXPECTED TO BE 4-6
DEGREES HIGHER THAN THOSE OF SUNDAY...RESULTING IN MANY LOCATIONS
HITTING TRIPLE DIGITS TODAY. A FEW RECORD HIGHS ARE POSSIBLE.
THESE TEMPS COMBINED WITH DEWPOINTS IN THE 60S WILL PRODUCE
105-110F HEAT INDICES ACROSS MUCH OF THE ADVISORY AREA.
00Z UPPER AIR ANALYSES INDICATE BROAD MID/UPPER LEVEL RIDGE OF
HIGH PRESSURE CENTERED OVER WRN KS. THIS RIDGE WILL PRETTY MUCH
REMAIN ANCHORED ACROSS THE CENTRAL CONUS THROUGH THIS FORECAST
PERIOD ALTHOUGH SOME WEAKENING OF IT MAY OCCUR BY THE UPCOMING
WEEKEND. A WEAK BACKDOOR FRONT WILL MOVE THROUGH THE CWA TONIGHT
WITH LITTLE TO NO IMPACT EXPECTED. MODELS ARE IN MUCH BETTER
AGREEMENT NOW THAN PAST SEVERAL DAYS WITH DEBBY AND IT APPEARS
LIKELY THAT IT WILL GET DRAWN INTO ERN CONUS LONG WAVE TROUGH...
WHICH WILL TAKE IT FROM THE NERN GULF OF MEXICO ACROSS NRN FL NOT
WWRD ACROSS THE NRN GULF. MODELS BRING ANOTHER WEAK FRONT SWRD
INTO KS LATE THIS WEEK BUT AGAIN THIS SHOULD HAVE LITTLE TO NO
EFFECT ON OUR SENSIBLE WEATHER AS IT LIKELY WILL NOT EVEN MAKE IT
INTO OK/AR. THUS...HEAT EXPECTED TO WORSEN EARLY THIS WEEK WITH
TRIPLE DIGITS ACROSS MUCH OF THE CWA. MARGINAL EXCESSIVE HEAT
WARNING CRITERIA FOR A FEW SPOTS BY MIDWEEK BUT OVERNIGHT TEMPS
FALLING INTO THE UPPER 60S/LOWER 70S MOST AREAS PRECLUDES ANY
WATCH ATTM. SOME SUGGESTION OF WEAKENING RIDGE BY THE WEEKEND SO
DID NOT GO QUITE AS HIGH ON MAX TEMPS OVER THE WEEKEND BUT STILL
TRIPLE DIGITS MUCH OF THE REGION. CONTINUED TO TREND TEMPS TOWARD
MUCH WARMER ECMWF AND NAM MOS GUIDANCE THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 105 75 104 74 / 0 0 0 0
FSM 106 76 103 68 / 10 10 0 0
MLC 101 72 103 71 / 0 0 0 0
BVO 101 71 102 69 / 0 0 0 0
FYV 100 70 99 63 / 10 10 0 0
BYV 98 68 96 64 / 10 10 0 0
MKO 105 72 104 71 / 0 0 0 0
MIO 100 74 101 71 / 0 0 0 0
F10 103 73 104 71 / 0 0 0 0
HHW 100 75 103 70 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY FROM 1 PM MONDAY TO 9 PM MONDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY FROM 1 PM MONDAY TO 9 PM MONDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM...18
LONG TERM....69Hazardous weather outlook, Jun 24, 5:01 PM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 501 PM CDT SUN JUN 24 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 501 PM CDT SUN JUN 24 2012 ...DANGEROUS HEAT TO CONTINUE FOR THE UPCOMING WEEK... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... TEMPERATURES HAVE TOPPED OUT IN THE MID 90S TO AROUND 103 ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. HEAT INDEX VALUES FROM THE UPPER 90S TO AROUND 105 HAVE BEEN COMMON. TEMPERATURES WILL SLOWLY COOL DURING THE EVENING HOURS WITH OVERNIGHT LOWS RANGING FROM THE MID 60S TO MID 70S. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH SATURDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THE HEAT WAVE UNDERNEATH A DOMINATING RIDGE OF HIGH PRESSURE IS EXPECTED TO CONTINUE THROUGH MOST OF THE UPCOMING WORK WEEK FOR THE REGION. AFTERNOON HIGH TEMPERATURES IN THE UPPER 90S TO NEAR 107 DEGREES WILL BE PROBABLE...WITH HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE. EMERGENCY MANAGEMENT PLANNING STATEMENT... CITY AND COUNTY OFFICIALS SHOULD PREPARE FOR AN INCREASE IN HEAT RELATED ILLNESSES AND THE NEED FOR COOLING STATIONS AS WE HEAD INTO THE UPCOMING WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Heat Advisories in Oklahoma, 2012Heat Advisories in Arkansas, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.